# SDR SIMA20170209001

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 32,095 hours, 27,419 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 & 2 PACK VALVE CLOSED.  CLEANED AND RESECURED THE CONNECTOR ON PACK NR 1 VALVE AND OPERATIONAL CHECKED SATISFACTORY IAW AMM-21-51-00.
